# SDR UPS01235542

- Difficulty date: March 22, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65224979
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI,  DURING INSPECTION A CRACK WAS FOUND ON BS 930 RT FRAME RUNNING BETWEEN TWO FASTENERS HOLES BELOW STR 17.  FRAME REPLACED.
